Counting designs

Author: 

Keevash, P

Publication Date: 

2018

Journal: 

JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY

Last Updated: 

2019-08-17T20:28:53.337+01:00

Issue: 

4

Volume: 

20

DOI: 

10.4171/JEMS/779

page: 

903-927

abstract: 

© European Mathematical Society 2018. We give estimates on the number of combinatorial designs, which prove (and generalise) a conjecture of Wilson from 1974 on the number of Steiner Triple Systems. This paper also serves as an expository treatment of our recently developed method of Randomised Algebraic Construction: we give a simpler proof of a special case of our result on clique decompositions of hypergraphs, namely triangle decompositions of quasirandom graphs.

Symplectic id: 

518841

Download URL: 

Submitted to ORA: 

Submitted

Publication Type: 

Journal Article